# SDR CALA2014100792374

- Difficulty date: October 5, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 45,596 hours, 18,982 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION AT NUTPLATE HOLES AT AFT INBD END.  REMOVED CORROSION & FOUND BEYOND SRM ALLOWABLE LIMITS.  REPAIR AT R2 DOOR SILL IAW SRM 53-41-14 FIG 201 SHEET 3, REPAIR PRINCIPLE 4.
